# SDR UIEA2024111701095

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,276 hours, 22,389 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Abnormal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW-SPEED RTO DUE TO CONFIG WARN FLASPS M/S SET WITH FLAPS RESET SYS OPS NORMAL( PERFORMED FLAPS SYS TEST PER 767 AMM 27-51-00, OPS CKS NORMAL, NO FAULTS NOTED  )
